Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had a colonoscopy. Took golytely for rectal bleeding. Give me the suggestion

User rating for this question
Very Good
Answered by
Practicing since : 1971
Answered : 219 Questions
I had a colonoscopy on Thursday and they told me I was completely backed up even though I had drank the entire gallon of prescription GoLYTELY mix I am having a colonoscopy on Monday afternoon because of rectal bleeding and I am going to be taking 2 gallons of GoLYTELY and 4 Duca lacks and three days of clear liquids and just started the prednisone pack 4mg for back pain because I don't take narcotics and ibuprofen might make me bleed (will that affect the colonoscopy)
Posted Fri, 22 Nov 2013 in Digestion and Bowels
Answered by Dr. Varanasi Pundarikaksha 1 hour later
Brief Answer: avoid all drugs that cause bleeding Detailed Answer: Thanks for your interest in XXXXXXX Colonoscopy needs completely empty rectum and large bowel to have full and complete view of the bowel,particularly in bleeding per anum to find out the location and cause of bleeding. The drug prednisone can also produce bleeding in the gut, it is advised to avoid all drugs that cause bleeding as a complication.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor